Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


joint pains associated with atripla
Jul 12, 2009

I have been on atripla for 4 years now and wonder if it can cause problems with joints in legs, hips and hands as i have expeinced arthritis like symptoms in my hands and popping hips and grinding sounds in knees.

Response from Dr. Henry

To my knowledge the components of Atripla have not been clearly linked to polyarticular arthritis involving the large joints (arthritis is fairly common in general population so can be hard to link a drug to such symptoms in isolated cases). I would discuss with your HIV provider and possibly consult a rheumatologist. KH



Previous
I need meds holiday - never looked better than when started!!!
Next
283 CD4

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement